A Note on Common Fixed Point Theorems in Partial Metric Spaces
No Thumbnail Available
Date
2011
Authors
Journal Title
Journal ISSN
Volume Title
Publisher
Univ Miskolc inst Math
Open Access Color
OpenAIRE Downloads
OpenAIRE Views
Abstract
In this manuscript, we consider the notion of generalized Sehgal contraction condition in a partial metric space. For the pair of two self mappings (S, T) which satisfies Sehgal contraction condition, we obtain a unique common fixed point.
Description
KARAPINAR, ERDAL/0000-0002-6798-3254
ORCID
Keywords
partial metric space, Sehgal contraction condition, common fixed point
Turkish CoHE Thesis Center URL
Fields of Science
Citation
WoS Q
Q2
Scopus Q
Q3
Source
Volume
12
Issue
2
Start Page
185
End Page
191